RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 3, Pages 323–332 (Mi mz1833)  

This article is cited in 7 scientific papers (total in 7 papers)

Extremum problems for functions with small support

N. N. Andreev, S. V. Konyagin, A. Yu. Popov

M. V. Lomonosov Moscow State University

Abstract: In this paper we consider an extremum problem for even periodic functions having small intervals as their supports and subject to restrictions on the sum of the absolute values of their Fourier coefficients.

DOI: https://doi.org/10.4213/mzm1833

Full text: PDF file (176 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:3, 241–247

Bibliographic databases:

Document Type: Article
UDC: 517.518
Received: 03.11.1995
Revised: 20.04.1996

Citation: N. N. Andreev, S. V. Konyagin, A. Yu. Popov, “Extremum problems for functions with small support”, Mat. Zametki, 60:3 (1996), 323–332; Math. Notes, 60:3 (1996), 241–247

Citation in format AMSBIB
\Bibitem{AndKonPop96}
\by N.~N.~Andreev, S.~V.~Konyagin, A.~Yu.~Popov
\paper Extremum problems for functions with small support
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 3
\pages 323--332
\mathnet{http://mi.mathnet.ru/mz1833}
\crossref{https://doi.org/10.4213/mzm1833}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1428847}
\zmath{https://zbmath.org/?q=an:0911.42001}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 3
\pages 241--247
\crossref{https://doi.org/10.1007/BF02320360}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400001}


Linking options:
  • http://mi.mathnet.ru/eng/mz1833
  • https://doi.org/10.4213/mzm1833
  • http://mi.mathnet.ru/eng/mz/v60/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Konyagin, SV, “On uniformly distributed dilates of finite integer sequences”, Journal of Number Theory, 82:2 (2000), 165  crossref  mathscinet  zmath  isi  scopus  scopus
    2. D. V. Gorbachev, “An Extremum Problem for Periodic Functions with Small Support”, Math. Notes, 73:5 (2003), 724–729  mathnet  crossref  crossref  mathscinet  mathscinet  zmath  isi  scopus
    3. D. V. Gorbachev, “An integral problem of Konyagin and the $(C,L)$-constants of Nikol'skii”, Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S117–S138  mathnet  mathscinet  mathscinet  zmath  elib
    4. D. V. Gorbachev, M. V. Zakharova, “On an extremal problem for periodic functions with small support”, Math. Notes, 80:6 (2006), 881–884  mathnet  crossref  crossref  mathscinet  zmath  zmath  isi  elib  scopus
    5. Kolountzakis, MN, “Turan's extremal problem for positive definite functions on groups”, Journal of the London Mathematical Society-Second Series, 74 (2006), 475  crossref  mathscinet  zmath  isi  scopus  scopus
    6. Norvidas, S, “On localization of functions in the Bernstein space”, Lithuanian Mathematical Journal, 47:4 (2007), 470  crossref  mathscinet  isi  elib  scopus  scopus
    7. Revesz S.G., “Turan's extremal problem on locally compact abelian groups”, Anal Math, 37:1 (2011), 15–50  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:386
    Full text:97
    References:39
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018